# SDR YYFA20130125001

- Difficulty date: January 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,386 hours, 36,937 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT INTERCOM IS INOPERATIVE, PILOT TO PILOT AND PILOT TO GOUND CREW.
